Mots-clés : de la Vallée–Poussin (Cauchy) problem
@article{VSGTU_2013_130_1_a7,
author = {K. R. Zabirova and V. V. Napalkov},
title = {The {Dunkl} convolution operators and multipoint de la {Vall\'ee{\textendash}Poussin} problem},
journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
pages = {70--81},
year = {2013},
volume = {130},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VSGTU_2013_130_1_a7/}
}
TY - JOUR AU - K. R. Zabirova AU - V. V. Napalkov TI - The Dunkl convolution operators and multipoint de la Vallée–Poussin problem JO - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences PY - 2013 SP - 70 EP - 81 VL - 130 IS - 1 UR - http://geodesic.mathdoc.fr/item/VSGTU_2013_130_1_a7/ LA - ru ID - VSGTU_2013_130_1_a7 ER -
%0 Journal Article %A K. R. Zabirova %A V. V. Napalkov %T The Dunkl convolution operators and multipoint de la Vallée–Poussin problem %J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences %D 2013 %P 70-81 %V 130 %N 1 %U http://geodesic.mathdoc.fr/item/VSGTU_2013_130_1_a7/ %G ru %F VSGTU_2013_130_1_a7
K. R. Zabirova; V. V. Napalkov. The Dunkl convolution operators and multipoint de la Vallée–Poussin problem. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 130 (2013) no. 1, pp. 70-81. http://geodesic.mathdoc.fr/item/VSGTU_2013_130_1_a7/
[1] L. Lapointe, L. Vinet, “Exact operator solution of the Calogero–Sutherland model”, Commun. Math. Phys., 178:2 (1996), 425–452 | DOI | MR | Zbl
[2] J. J. Betancor, M. Sifi, K. Triméche, “Hypercyclic and chaotic convolution operators associated with the Dunkl operators on $\mathbb C$”, Acta Math. Hung., 106:1–2 (2005), 101–116 | DOI | MR | Zbl
[3] V. V. Napalkov, V. V. Napalkov (jun.), “Dunkl operators as convolutions”, Dokl. Math., 78:3 (2008), 856–858 | DOI | MR | Zbl
[4] V. V. Napalkov, Convolution equations in multidimensional spaces, Nauka, Moscow, 1982, 240 pp. | MR | Zbl
[5] J. Dieudonné, L. Schwartz, “La dualité dans les espaces ($\mathcal F$) et ($\mathcal LF$)”, Ann. Inst. Fourier, 1 (1949), 61–101 | DOI | MR | Zbl
[6] L. Euler, “De integratione aequationum differentialum altiorum gradum”, Miscellanea Berol., 7 (1743), 193–242
[7] H. S. Shapiro, “An algebraic theorem of Fisher, and the holomorphic Goursat problem”, Bull. Lond. Math. Soc., 21:6 (1989), 513–537 | DOI | MR | Zbl
[8] V. V. Napalkov, “The strict topology in certain weighted spaces of functions”, Math. Notes, 39:4 (1986), 291–296 | DOI | MR | Zbl
[9] O. V. Epifanov, “On the existence of the continuous right-inverse for an operator in a class of locally convex spaces”, Izv. Sev.-Kavk. Nauchn. Tsentra Vyssh. Shk., Estestv. Nauki, 1991, no. 3(75), 3–4 | MR | Zbl